# SDR ABXA200911170064

- Difficulty date: November 17, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 50,422 hours, 38,883 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEAVING CRUISE ALTITUDE "MAIN CARGO DOOR" LIGHT W/SIREN COME ON.  PRESSURIZATION NORMAL.  ACCOMPLISHED ABNORMAL PROCEDURE.  LIGHT WENT OUT AT 12000FT MSL.  PERFORMED  INSPECTION MAIN CARGO DOOR INDICATION SYSTEM IAW B767MM 52-71-09-2.  SYSTEM CHECKS NORMAL.
